RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 2  


A tauberian theorem
V. P. Belogrud'
187
The haar system as an unconditional basis in $L_p[0, 1]$
V. F. Gaposhkin
191
Conditions for the representability of analytic functions by series of rational functions
T. A. Leont'eva
197
A boundary uniqueness theorem for holomorphic functions of several complex variables
S. I. Pinchuk
205
The stability of the completeness and minimality in $L^2$ of a system of exponential functions
A. M. Sedletskii
213
The connection between the extremality of the coefficients of a Laurent series and the completeness of a set of analytic functions in the space of continuous functions
S. O. Sinanyan
221
The representation of entire functions by series in solutions of differential equations
Yu. N. Frolov
229
An example of a continuous flow on the torus with mixed spectrum
A. B. Krygin
235
Determination of the two-class imaginary quadratic fields with an even discriminant by Heegner's method
V. A. Abrashkin
241
Extremal property of some surfaces in $n$-dimensional Euclidean space
V. I. Bernik, É. I. Kovalevskaya
247
Axiomatic definition of a quotient ring
V. P. Elizarov
255
Semivarieties and Schreier varieties of unary algebras
A. I. Budkin
263
Sufficient conditions for the self-adjointness of the Sturm–Liouville operator
Yu. B. Orochko
271
Spaces with a Souslin and a shanin condition
B. È. Shapirovskii
281
Nonsimplicity of the group of unimodular automorphisms of the affine plane
V. I. Danilov
289
Ideal points of semisimple Jordan algebras
B. O. Makarevich
295
Covering elements in the lattice of varieties of algebras
A. N. Trakhtman
307
A necessary condition for the existence of perfect codes in Lie metric
L. A. Bassalygo
313
The transcendental rank of the formulas of an $\aleph_1$-categorical theory
B. I. Zil'ber
321
Cross products of complete orthonormal systems of functions
S. V. Zotikov
331
The Fourier coefficients with respect to the Faber–Schauder system
A. P. Goryachev
341
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019